# SDR VNAA202504020003

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - GOUGES TO FUSELAGE SKIN BETWEEN FS1031.00 - 1051.30 AND STR 21R-26R THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 6200 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO. WITHIN 2000 FLIGHT HOURS ACCOMPLISH A PERMANENT REPAIR IN ACCORDANCE WITH OEM/APPROVED PROCEDURES OR REMOVE AND REPLACE THE SUBJECT PART. I/ ENGINEERING COMMENTS: SUBMIT A NEW RFTS AND DAMAGE REPORT.  GOUGES TO FUSELAGE SKIN BETWEEN FS1031.00 - 1051.30 AND STR 21R-26R WAS REPAIRED PER REO 690-53-61-1527 REV - -.
